# SDR CA000516016

- Difficulty date: May 8, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,864 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2156401521
- Condition: Chafed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BETWEEN FS 52.00 AND LWS 60.8 WHERE LEFT FUEL TUBE ASSY AND HYD TUBE ASSY GO THROUGH THE WING ROOT.  IT WAS FOUND THAT THE HYD PRESSURE TUBE WAS CHAFING AGAINST LT FUEL TUBE ASSY.
